# SDR WX0A2024011231938

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 46,790 hours, 36,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 900384
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FWD LH EPSU BATTERY FAILED EPSU TEST / REMOVED & REPLACED FWD LH EPSU BATTERY 10WL IAW A319 AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS CHECK OK."
